Compositional Restricted Multiple Access Channel


We introduce the notion of a q-ary s-compositional code and prove that the rate, R, of the best such code satisfies for large s the asymptotic inequalities

$$(q - 1)\frac{{{{\log }_q}s}}{{4s}} \lesssim 2(q - 1)\frac{{{{\log }_q}s}}{{4s}}$$


This is a preview of subscription content, access via your institution.


  1. 1.

    Chang, S.-C. and Wolf, J.K., On the T-User M-Frequency Noiseless Multiple-Access Channels with and without Intensity Information, IEEE Trans. Inform. Theory, 1981, vol. 27, no. 1, pp. 41–48.

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Györfi, L., Győri, S., Laczay, B., and Ruszinkó, M., Lectures on Multiple Access Channels, book draft. Available at

  3. 3.

    D’yackov, A.G., On a Search Model of False Coins, Topics in Information Theory (Proc. 2nd Colloq. on Inf. Theory, Keszthely, Hungary, Aug. 25–30, 1975), Csiszár, I. and Elias, P., Eds., Colloq. Math. Soc. János Bolyai, vol. 16, Amsterdam: North-Holland, 1977, pp. 163–170.

  4. 4.

    Mateev, P., On the Entropy of the Multinomial Distribution, Teor. Veroyatnost. i Primenen., 1978, vol. 23, no. 1, pp. 196–198 [Theory Probab. Appl. (Engl. Transl.), 1978, vol. 23, no. 1, pp. 188–190].

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Kaji, Y., Bounds on the Entropy of Multinomial Distribution, in Proc. 2015 Int. Sympos. on Information Theory (ISIT’2015), Hong Kong, China, June 14–19, 2015, pp. 1362–1366.

    Google Scholar 

  6. 6.

    D’yachkov, A.G. and Rykov, V.V., On a Coding Model for a Multiple-Access Adder Channel, Probl. Peredachi Inf., 1981, vol. 17, no. 2, pp. 26–38 [Probl. Inf. Trans. (Engl. Transl.), 1981, vol. 17, no. 2, pp. 94–104].

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Gritsenko, V., Kabatiansky, G., Lebedev, V., and Maevskiy, A., Signature Codes for Noisy Multiple Access Adder Channel, Des. Codes Cryptogr., 2017, vol. 82, no. 1, pp. 293–299.

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Vlăduţ, S.G., Kabatiansky, G.A., and Lomakov, V.V., On Error Correction with Errors in Both the Channel and Syndrome, Probl. Peredachi Inf., 2015, vol. 51, no. 2, pp. 50–56 [Probl. Inf. Trans. (Engl. Transl.), 2015, vol. 51, no. 2, pp. 132–138].

    MathSciNet  MATH  Google Scholar 

  9. 9.

    Batir, N., Inequalities for the Gamma Function, Arch. Math., 2008, vol. 91, no. 6, pp. 554–563.

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to E. E. Egorova.

Additional information

Original Russian Text © E.E. Egorova, V.S. Potapova, 2018, published in Problemy Peredachi Informatsii, 2018, Vol. 54, No. 2, pp. 20–28.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Egorova, E.E., Potapova, V.S. Compositional Restricted Multiple Access Channel. Probl Inf Transm 54, 116–123 (2018).

Download citation